# SDR AALA20170310001

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 4,561 hours, 1,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R3 EMERGENCY EXIT DOOR DAMPER OPERATION CYLINDER, PRESSURE IS LOW.  SERVICED THE R3 DOOR CYLINDER IAW AMM 52-22-00.
